# SDR GTIA2018071602749

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 46,277 hours, 21,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED OIL / CHEMICAL SMELL IN AFT GALLEY-PER TSM05-50-00-810-831-A. PREFORMED ENG RUNS WITH FLIGHT CREW NO ODOR DETECTED ON PACK 1 OR 2 WITH ENG'S 1 & 2 RUNNING. NO HISTORY OF ODOR A/C OK FOR SERVICE.
